Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey everyone~ok i waxed my chin...lol i kno gross but now i got like 6 small pimples or something where i did it!!!! They showed up a few hours after i did it so i kno it's from waxing. I dunno what to do, should i put on some prescriptions to clear it up?? ( i have tazorac, differin, clindamycin, pro activ, retin-a micro...) Or should i leave it alone? Please help! thanks!

Share this post


Link to post
Share on other sites

Thats interesting.Its a possibility you damaged the epidermical layer of the skin when waxing your chin,cause technically,you arent meant to wax there :-k .

If you arent prone to acne then it should go away on its own,but a little bit of help from one of those products may speed up the process.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×